# SDR 98ZZZX3395

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295M
- Make and model: Cvac 2405
- Aircraft serial: 64
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 34X99
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT WAS IN CRUISE, ATC REPORTED THAT ANOTHER AIRCRAFT REPORTED SOME RUBBER ON THE RUNWAY JUST AFTER TAKEOFF.  ALL INDICATIONS WERE NORMAL AND CREW CONTINUED TO DESTINATION.  (SJU) SAN JUAN FIRE AND RESCUE WERE NOTIFIED AND AIRCRAFT MADE AN UNEVENTFUL LANDING.  IT WAS DISCOVERED THAT THE RECAP HAD SEPARATED ON THE NR 1 MAIN TIRE.
